2 doctors weighed in:
I have just been perscribed with ventolin diskus. After taking a single dose as instructed I got a mild - to heavy headache is this normal?
2 doctors weighed in

Dr. Swati Avashia
Internal Medicine & Pediatrics
1 doctor agrees
In brief: Maybe
Headaches are a reported side effect of ventolin.
But rarely, ventolin can cause really high blood pressure and headaches can be a symptom of really high blood pressure. You should probably get your blood pressure checked after taking a dose of your inhaler.

In brief: Maybe
Headaches are a reported side effect of ventolin.
But rarely, ventolin can cause really high blood pressure and headaches can be a symptom of really high blood pressure. You should probably get your blood pressure checked after taking a dose of your inhaler.
Dr. Swati Avashia
Dr. Swati Avashia
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors